Title: Existence for a matrix equation arising in microelectronics
Authors: Juang, J
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Keywords: microelectronics;M-matrix;a priori bounds;degree theory
Issue Date: 1-Nov-1996
Abstract: In this paper we rigorously show the existence of solutions of a matrix equation which arises in the design of micro electronical circuits. This equation was studied by Szidarovszky and Palusinsk [Appl. Math. Comput. 64, 115-119(1994)], who also presented an iterative algorithm for its solution. We show, via an example, that this algorithm could converge extremely slow in certian cases. The solution can then be used to minimize the reflection coefficients of the active signals.
URI: http://hdl.handle.net/11536/972
ISSN: 0002-9939
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume: 124
Issue: 11
Begin Page: 3477
End Page: 3480
Appears in Collections:Articles


Files in This Item:

  1. A1996VY29000033.pdf